# SDR DALA2024112511205

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 94,327 hours, 44,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 2L DOOR STRAP BLOCKING DOOR CLOSING PROPERLY. CORRECTIVE ACTION: CHECKED,SECURED STRAP PER B757 AMM 52-12. (5383675)
